# SDR ZESA2015031300001

- Difficulty date: March 11, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N26AP
- Make and model: Cessna 550
- Aircraft serial: 0824
- Aircraft time: 6,239 hours, 6,656 cycles
- Engine: Pwa PW530A
- Engine time: 6,146 hours, 6,523 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire
- Part number: A480051
- Condition: Intermittent
- Location: Itt
- Part time: 6,239 hours, 6,656 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT THE PILOT STATED THAT THE RIGHT ENGINE ITT WAS FLUCTUATING FROM ZERO TO OPERATING TEMPERATURE SO HE RETURNED FOR MAINTENANCE. A WIRE IN THE ITT HARNESS TO THE ENGINE WAS BREAKING DOWN AND NEEDED REPLACED.
